Advanced

Solitary waves for a generalized Camassa-Holm equation

Mustafa, Octavian LU (2007) In Dynamics of Continuous, Discrete and Impulsive Systems 14(2). p.205-212
Abstract
We establish the existence of solitary wave solutions with exponential decay at infinity for a nonlinear dispersive partial differential equation. As a by-product, the existence of smooth solitary waves for the Camassa-Holm equation, modeling water waves and waves in elastic rods, is obtained.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
solitary wave
in
Dynamics of Continuous, Discrete and Impulsive Systems
volume
14
issue
2
pages
205 - 212
publisher
Watam Press
external identifiers
  • wos:000245017700005
  • scopus:34247215582
ISSN
1201-3390
language
English
LU publication?
yes
id
854e87fd-97d1-444c-be79-62fdc1a3a318 (old id 670171)
alternative location
http://www.watam.org/dcdis-a/14a2/v14n2a.html
date added to LUP
2007-12-14 13:58:55
date last changed
2017-01-01 06:55:24
@article{854e87fd-97d1-444c-be79-62fdc1a3a318,
  abstract     = {We establish the existence of solitary wave solutions with exponential decay at infinity for a nonlinear dispersive partial differential equation. As a by-product, the existence of smooth solitary waves for the Camassa-Holm equation, modeling water waves and waves in elastic rods, is obtained.},
  author       = {Mustafa, Octavian},
  issn         = {1201-3390},
  keyword      = {solitary wave},
  language     = {eng},
  number       = {2},
  pages        = {205--212},
  publisher    = {Watam Press},
  series       = {Dynamics of Continuous, Discrete and Impulsive Systems},
  title        = {Solitary waves for a generalized Camassa-Holm equation},
  volume       = {14},
  year         = {2007},
}